I couldn't handle it anymore and I called my GI. My throat was swelling up again. I talked to the nurse about taking smaller doses of meds. It is my understanding that if you take a smaller dose of a drug you have less chance of a side effect. The nurse said yes, that was true. I asked for a child or infant dose. The Doc said it wouldn't work. I had some Zegrid powder 40mg and measured it out and took a bit less than a 3rd of it and my reflux was so much better! I did have some side effects, a little breathless in the evening, a headache came on about 6 hours afterwords. The headache was gone by morning and I felt pretty good all day. I just took some more but this time only about 1/4 of the dose. I hope the headache does not come back!
For those that take meds do any of the side effects go away after awhile? Like headache?
Oh and the GI nurse did ok my only taking a small amount of Zegrid at a time.
I sure hope this works, I am already feeling better at least in my stomach, lol
I quit again! The Zegerid caused too many side effects even in a small dose. My throat cleared up and my reflux felt pretty good but I cannot handle the headache, heart palps, tension and nausea in my stomach and I started retaining water again. Ick! No more.
No ther Pii's work for you,sometimes you ride them out for a few day's it get's better..i have sever anxiety,and Nexuim gave me worse anxiety so i couldn't handle it,bit I think I need to give it another try..Hope you find something to work..